MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. CONSERVE® TOTAL A-CLASS® 46MM FEMORAL HEAD; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. CONSERVE® TOTAL A-CLASS® 46MM FEMORAL HEAD; HIP COMPONENT
Model Number 38AC4600
Health Effect - Clinical Codes Pain (1994); Osteolysis (2377); Metal Related Pathology (4530)
Type of Reportable Event Serious Injury
Event or Problem Description
Allegedly, plaintiff received a wright hip system on (b)(6) 2010.After implantation of the wright hip system, plaintiff began suffering persistent pain and decreased mobility, both worsening over time.Plaintiffs wright hip system detached, disconnected, created metallic debris, released metal ions, and/or loosened from plaintiff? acetabulum, loosening through osteolysis, inflammation causing damage or death to tissue and bone around the implant and metallosis.On (b)(6) 2021, plaintiff was required to undergo revision surgery to remove and replace wright hip system.

Brand Name
CONSERVE® TOTAL A-CLASS® 46MM FEMORAL HEAD
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer (Section G)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer Contact
5677 airline road
arlington, TN 38002
9018674771
MDR Report Key14160306
Report Number3010536692-2022-00132
Device Sequence Number2846038
Product Code JDL
UDI-Device IdentifierM68438AC46001
UDI-PublicM68438AC46001
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K051348
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number38AC4600
Device Catalogue Number38AC4600
Device Lot Number069867731
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date03/29/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/29/2022
Initial Report FDA Received Date04/20/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale